# SDR IPXA2025021652637

- Difficulty date: January 17, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 65B139237
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - WEB , RIGHT WING INBOARD LEADING EDGE CAVITY UPPER EDGE AT ILES 411 (AGING A/C INSPECTION). (REPLACE). REMOVE DAMAGE PART I.A.W SRM 51-40-02-0G REV.102. INSTALL NEW PART I.A.W SRM 51-40-02-0G REV.102 AND UPS EO-92868-REQ1 REV.1  AND BOEING DWG NO:65B13923 SHEET 2 REV.G. JOB COMPLETED.
